MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN TruSteer? Access System; Catheter, percutaneous

BOSTON SCIENTIFIC CORPORATION WATCHMAN TruSteer? Access System; Catheter, percutaneous
Model Number M635TU90050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Non specific EKG/ECG Changes (1817); Perforation of Vessels (2135)
Date of Event 09/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced an st segment elevation.The patient underwent a concomitant pulse field ablation (pfa) and a left atrial appendage (laa) closure procedure.The physician gained venous access and proceeded with the concomitant procedure.The ablation procedure was successfully completed.A watchman trusteer access system (was) and a watchman flx pro laa closure device & delivery system (wds) were selected to be used.The physician inserted the was and imaging showed that the was was on the mitral valve.The physician then advanced the was into the laa, and it was noted that the patient was experiencing an st segment elevation.No air was seen in the patient or any device.The procedure was continued and the closure device was successfully implanted in the laa of the patient.After the device was implanted it was noted that the patients vitals were getting better.Another physician came in to do a heart catheterization and those images were clean.The physician believes that they may have minorly injured the circumflex artery when they flipped the was from the mitral valve into the laa and that the minor injury was already settling down by the time the procedure had been completed.There were no other complications that were reported to have occurred as a result of this event.

Brand Name
WATCHMAN TruSteer? Access System
Common Device Name
Catheter, percutaneous
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50802181
Report Number2124215-2026-49629
Device Sequence Number15614359
Product Code DQY
UDI-Device Identifier00191506022310
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K240018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635TU90050
Device Catalogue NumberM635TU90050
Device Lot Number0039758757
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/17/2026
Date Device Manufactured07/08/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexUnknown